# SDR SWAA2021111725731

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT AFT PRESSURE DOME FWD SIDE BS 1016,  CIRCUMFERENTIAL SKIN SPLICE BETWEEN STRINGERS 26L TO 26R.   REMOVED SKIN ATTACH RIVETS AT AFT PRESSURE DOME IAW SRM 53-80-08-1A-1  CORROSION FOUND OUT OF LIMITS IAW SRM 53-80-08-1A-1.   REMOVED SPLICE ANGLE IAW SRM 51-40-02-0G-0. FABRICATED SPLICE ANGLE & HEAT TREATMENT IAW DWG 148A2216,  & SRM 51-40-05-G-0. TREATED AND PRIMED NEW SPLICE ANGLE IAW AMM 51-21-52-370-804 & SRM 51-20-01-0G-0. INSTALLED RIVETS IAW DWG 147A0070.  REINSTALLED BOLTS IAW SRM 51-40-04-0G-0 TABLE B FIG (1).   INSTALLED STRINGER TIE IAW SRM 51-40-02-0G-0. SEALED FASTENERS IAW SOPM 20-50-19.
